Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 982859, 5 pages
http://dx.doi.org/10.1155/2013/982859
Research Article

Application of Homotopy Perturbation Method with an Auxiliary Term for Nonlinear Dropping Equations Arisen in Polymer Packaging System

1Department of Packaging Engineering, Jiangnan University, Wuxi 214122, China
2Key Laboratory of Food Packaging Techniques and Safety of China National Packaging Corporation, Wuxi 214122, China

Received 6 February 2013; Revised 28 March 2013; Accepted 23 April 2013

Academic Editor: Dong Sun Lee

Copyright © 2013 Xiang Hong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Wang, Z. W. Wang, L. X. Lu, Y. Zhu, and Y. G. Wang, “Three-dimensional shock spectrum of critical component for nonlinear packaging system,” Shock and Vibration, vol. 18, no. 3, pp. 437–445, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. J. Wang, J. H. Jiang, L. X. Lu, and Z. W. Wang, “Dropping damage evaluation for a tangent nonlinear system with a critical component,” Computers and Mathematics with Applications, vol. 61, no. 8, pp. 1979–1982, 2011. View at Publisher · View at Google Scholar · View at Scopus
  3. J. H. Jiang and Z. W. Wang, “Dropping damage boundary curves for cubic and hyperbolic tangent packaging systems based on key component,” Packaging Technology and Science, vol. 25, no. 7, pp. 397–411, 2012. View at Google Scholar
  4. J. D. Cole, Perturbation Methods in Applied Mathematics, Blaisdell Publishing, 1968. View at Zentralblatt MATH · View at MathSciNet
  5. M. G. Sakar, F. Erdogan, and A. Yıldırım, “Variational iteration method for the time-fractional Fornberg-Whitham equation,” Computers & Mathematics with Applications, vol. 63, no. 9, pp. 1382–1388, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Liao, “On the homotopy analysis method for nonlinear problems,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 499–513, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Hetmaniok, I. Nowak, D. Słota, and R. Wituła, “A study of the convergence of and error estimation for the homotopy perturbation method for the Volterra-Fredholm integral equations,” Applied Mathematics Letters, vol. 26, no. 1, pp. 165–169, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Singh, D. Kumar, and A. Kılıçman, “Homotopy perturbation method for fractional gas dynamics equation using sumudu transform,” Abstract and Applied Analysis, vol. 2013, Article ID 934060, 8 pages, 2013. View at Publisher · View at Google Scholar
  10. E. Hetmaniok, I. Nowak, D. Słota, and R. Wituła, “Application of the homotopy perturbation method for the solution of inverse heat conduction problem,” International Communications in Heat and Mass Transfer, vol. 39, no. 1, pp. 30–35, 2012. View at Google Scholar
  11. S. T. Mohyud-Din, A. Yıldırım, and M. Inc, “Coupling of homotopy perturbation and modified Lindstedt-Poincaré methods for traveling wave solutions of the nonlinear Klein-Gordon equation,” Journal of King Saud University, vol. 24, no. 2, pp. 187–191, 2012. View at Google Scholar
  12. H. Jafari and C. Khalique, “Homotopy perturbation and variational iteration methods for solving fuzzy differential equations,” Communications in Fractional Calculus, vol. 3, no. 1, pp. 38–48, 2012. View at Google Scholar
  13. M. Javidi and M. Raji, “Combination of Laplace transform and homotopy perturbation method to solve the parabolic partial differential equations,” Communications in Fractional Calculus, vol. 3, no. 1, pp. 10–19, 2012. View at Google Scholar
  14. F. Wang, W. Li, and H. Zhang, “A new extended homotopy perturbation method for nonlinear differential equations,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1471–1477, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Q. M. Al-Mdallal, M. I. Syam, and P. D. Ariel, “Extended homotopy perturbation method and the axisymmetric flow past a porous stretching sheet,” International Journal for Numerical Methods in Fluids, vol. 69, no. 5, pp. 909–925, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. L. Mei, “Construction of target controllable image segmentation model based on homotopy perturbation technology,” Abstract and Applied Analysis, vol. 2013, Article ID 131207, 8 pages, 2013. View at Publisher · View at Google Scholar
  17. D. Vogt, “On approximate analytical solutions of differential equations in enzyme kinetics using homotopy perturbation method,” Journal of Mathematical Chemistry, vol. 51, no. 3, pp. 826–842, 2013. View at Google Scholar
  18. Y. Nawaz, “Variational iteration method and homotopy perturbation method for fourth-order fractional integro-differential equations,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2330–2341, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. A. Noor, “Some iterative methods for solving nonlinear equations using homotopy perturbation method,” International Journal of Computer Mathematics, vol. 87, no. 1–3, pp. 141–149, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. H. He, “Homotopy perturbation method with an auxiliary term,” Abstract and Applied Analysis, vol. 2012, Article ID 857612, 7 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Q. Hu and Z. F. Tong, “Nonlinear elastic models of foamed plastics cushions for packages,” Journal of Vibration and Shock, vol. 9, no. 2, pp. 9–13, 1990 (Chinese). View at Google Scholar